MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC PROLOCK CROSSLINK; SCREWDRIVER

MEDTRONIC SOFAMOR DANEK USA, INC PROLOCK CROSSLINK; SCREWDRIVER
Model Number 5482304
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having spinal therapy.It was reported that during a spinal procedure involving the crosslink, the driver broke while attempting to tighten the gold screw with the breakoff driver, and was unable to loosen screws for crosslink removal.The crosslink was initially placed over the rods with provisional tightening tools, and the old screws had been backed off to facilitate placement.A separate instrument was used to unscrew the center blue screw.No patient complications have been reported as a result of this event.Additional information was received from the manufacturer representative that the case was a t7-t11 stabilization case.As the pro lock driver was tightening the gold screw on the crosslink, the gold screw wasn¿t moving.The gold set screw had an issue and wouldn¿t advance.It was unable to advance the screw in the crosslink.
 
Additional Manufacturer Narrative
G2: country of origin - australia medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PROLOCK CROSSLINK
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key21992920
Report Number1030489-2025-01932
Device Sequence Number4311903
Product Code HXX
UDI-Device Identifier00643169641617
UDI-Public00643169641617
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5482304
Device Catalogue Number5482304
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2025
Initial Report FDA Received Date05/09/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown